# SDR HALA201508030147

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 7,961 hours, 1,216 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator Valve
- Part number: 33282090003
- Part serial: 35194
- Condition: Failed
- Location: Nr 1 Fuel
- Part time: 1,216 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL LP VALVE FAULT DURING APPROACH.  INDICATED VALVE DISAGREE ON EICAS.  REPLACED THE NR 1 LP VALVE ACTUATOR.  OPS CHECKED OK.  SYSTEM TEST NORMAL IAW AMM 28-24-00.
